A Smoothing Method with a Smoothing Variable for Second-order Cone Programming
Year: 2008
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 132–138
Abstract
In this paper, the nonclassical symmetries and group invariant solutions of the Boussinesq- Burgers equation have been discussed. By using the nonclassical method, we obtain nonclassical symmetries that reduce the Boussinesq-Burgers equation to ordinary differential equation, and several invariant solutions. We remark that some of them are new solutions of the Boussinesq-Burgers equation.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22776
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 132–138
Published online: 2008-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7